The inhomogeneous minima of a sequence of symmetric Markov forms
Acta Arithmetica, Tome 5 (1959) no. 1, pp. 81-116
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_5_1_81_116,
author = {Jane Pitman},
title = {The inhomogeneous minima of a sequence of symmetric {Markov} forms},
journal = {Acta Arithmetica},
pages = {81--116},
year = {1959},
volume = {5},
number = {1},
doi = {10.4064/aa-5-1-81-116},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-5-1-81-116/}
}
Jane Pitman. The inhomogeneous minima of a sequence of symmetric Markov forms. Acta Arithmetica, Tome 5 (1959) no. 1, pp. 81-116. doi: 10.4064/aa-5-1-81-116
Cité par Sources :